The geometry of closed hypersurfaces
Séminaire de théorie spectrale et géométrie, Tome 6 (1987-1988), pp. 109-116.
@article{TSG_1987-1988__6__109_0,
     author = {de Almeida, Sebasti\~ao and Brito, Fabiano},
     title = {The geometry of closed hypersurfaces},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {109--116},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {6},
     year = {1987-1988},
     zbl = {0931.53028},
     mrnumber = {1046262},
     language = {en},
     url = {http://www.numdam.org/item/TSG_1987-1988__6__109_0/}
}
TY  - JOUR
AU  - de Almeida, Sebastião
AU  - Brito, Fabiano
TI  - The geometry of closed hypersurfaces
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1987-1988
DA  - 1987-1988///
SP  - 109
EP  - 116
VL  - 6
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/item/TSG_1987-1988__6__109_0/
UR  - https://zbmath.org/?q=an%3A0931.53028
UR  - https://www.ams.org/mathscinet-getitem?mr=1046262
LA  - en
ID  - TSG_1987-1988__6__109_0
ER  - 
de Almeida, Sebastião; Brito, Fabiano. The geometry of closed hypersurfaces. Séminaire de théorie spectrale et géométrie, Tome 6 (1987-1988), pp. 109-116. http://www.numdam.org/item/TSG_1987-1988__6__109_0/

[1] Aleksandrov A.D. - Uniqueness theorems for surfaces in the large, Vestnik Leningrad Univ. Math., 13 ( 1958), 5-8. | MR 102114 | Zbl 0119.16603

[2] Almeida S.C. - Minimal hypersurfaces of S4 with non-zero Gauss-Kronecker curvature, Bol. Soc. Bras. Math. , 14 n° 2 ( 1983), 137-146. | MR 756907 | Zbl 0569.53025

[3] Almeida S.C. - Minimal hypersurfaces of a positive scalar curvature manifold, Math. Z., 190 ( 1975), 73-82. | MR 793350 | Zbl 0549.53059

[4] Almeida S.C. and Brito F. G. B. - Minimal hypersurfaces of S4 with constant Gauss-Kronecker curvature, Math. Z., 195 ( 1987), 99-107. | MR 888131 | Zbl 0602.53040

[5] Brito F.G. - Uma restriçāo para a curvatura escalar de hipersuperficies de S4 com curvatura media constante, IME-USP (Livre Docencia).

[6] Chern S.S., Do Carmo M., Kobayashi S. - Minimal submanifolds of the sphere with second fundamental form of constant length, Functional analysis and related fields ed. F. Browder. Berlin Heidelberg New York, Springer, 1970. | Zbl 0216.44001

[7] Guadalupe I.V., Tribuzy R. - Minimal immersions of surfaces into space forms, Rendiconti del Seminario Mathematico delia Universita di Padova, 73 ( 1985), 1-13. | Numdam | MR 799891 | Zbl 0573.53036

[8] Hsiang W.Y., Teng Z.H., Yu W.C. - New examples of constant mean curvature immersions of (2k - 1) spheres into Euclidean 2k-space, Ann. of Math., 117 ( 1983), 609-625. | MR 701257 | Zbl 0522.53052

[9] Hsiung C.C. - Some integral formulas for closed hypersurfaces, Math. Scand., 2 ( 1954), 286-294. | MR 68236 | Zbl 0057.14603

[10] Lawson H.B. Jr., - Local rigidity theorems for minimal hypersurfaces, Ann. of Math, 89 ( 1969), 187-197. | MR 238229 | Zbl 0174.24901

[11] Lawson H.B. Jr., - Complete minimal surfaces in S3, Ann. of Math., 92 (2) ( 1970), 335-374. | MR 270280 | Zbl 0205.52001

[12] Lawson H.B. Jr., - The unknottedness of minimal embeddings, Invent. Math., 11 ( 1970), 183-187. | MR 287447 | Zbl 0205.52002

[13] Meeks W., Simon L., Yau S.T.. - Embedded minimal surfaces, exotic spheres, and manifolds of positive Ricci curvature, Ann. of Math., 116 ( 1982), 621-659. | MR 678484 | Zbl 0521.53007

[14] Nomizu K. - Elie Cartan's work on isoparametric families of hypersurfaces, Proceedings of Symposia in Pure Mathematics, 27, 1975. | Zbl 0318.53052

[15] Peng C.K., Terng C. L. - The scalar curvature of minimal hypersurfaces in spheres. Mat Ann., 266 ( 1983), 105-113. | MR 722930 | Zbl 0508.53060

[16] Ramanathan J. - Minimal hypersurfaces in S4 with vanishing Gauss-Kronecker curvature, To appear. | MR 1082881 | Zbl 0694.53054

[17] Ros A. - Compact hypersurfaces with constant scalar curvature and a congruence theorem, J. Differential Geometry , 27 ( 1988), 215-220. | MR 925120 | Zbl 0638.53051

[18] Wente H.C. - Counterexample to a conjecture of H. Hopf, Pacific J. Math., 121 ( 1986), 193-243. | MR 815044 | Zbl 0586.53003